My period is 4 days early

Patient : I have been on birth control for almost 3 years. Recently the maker of my generic birth control stopped and I went from Microgestin Fe 1/20 to Gildess FE 1/20. The pharmacy told me it was the exact same dosage. I am now getting my period symptoms 4 days early and still while on my active pills. I have not missed a dose I take it at the exact same time everyday, and I'm confused about what's going on. I am also not sexually active.
Symptoms:  Early Period
Doctor :   Hi, Thanks for the query. I understand your concern. Both Microgestin Fe 1/20 and Gildess FE 1/20 contains Norethin done acetate 1mg and ethinyl estradiol 0.02mg. So, possibly the gonadal hormones should be maintained at same level with both tablets. But sometimes other ingredients of the tablets also can alter the symptoms like Gildess FE 1/20 contains ferrous fumarate in addition. Apart from this, lifestyle modifications, thyroid like hormonal fluctuations etc can affect the function of pills. Possibly in few months your cycles and premenstrual symptoms may get regularize. Take care.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews